Optimal stopping of strong Markov processes
Artikel i vetenskaplig tidskrift, 2013

We characterize the value function and the optimal stopping time for a large class of optimal stopping problems where the underlying process to be stopped is a fairly general Markov process. The main result is inspired by recent findings for Lévy processes obtained essentially via the Wiener-Hopf factorization. The main ingredient in our approach is the representation of the β-excessive functions as expected suprema. A variety of examples is given. © 2012 Elsevier B.V. All rights reserved.

Markov processes

Lévy processes

Hunt processes

Optimal stopping problem

Supremum representation for excessive functions

Författare

Sören Christensen

P. Salminen

B.Q. Ta

Stochastic Processes and their Applications

0304-4149 (ISSN)

Vol. 123 1138-1159

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1016/j.spa.2012.11.006